# SDR SWAA112774

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 25,027 hours, 14,636 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED COVER PER MM.
